MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM; LAPAROSCOPE, GENERAL, & PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. BASX BLADELESS TROCAR 5MM; LAPAROSCOPE, GENERAL, & PLASTIC SURGERY
Model Number TB5LT
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.As part of our quality process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.If the product is received at a later date, the investigation will be updated as applicable.
 
Event or Problem Description
It was reported that during an unknown procedure, before used on the patient, noted the device was broken (sleeve issue).Another device was used to complete the surgery.There was no patient consequence reported.No additional information could be provided.

Brand Name
BASX BLADELESS TROCAR 5MM
Common Device Name
LAPAROSCOPE, GENERAL, & PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key12749958
Report Number3005075853-2021-06644
Device Sequence Number11139680
Product Code GCJ
UDI-Device Identifier10705036003021
UDI-Public10705036003021
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberTB5LT
Device Catalogue NumberTB5LT
Device Lot NumberT4100F
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date11/03/2021
Patient Sequence Number1